# SDR ABXA050162

- Difficulty date: June 15, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 72,164 hours, 84,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991125241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED IN RADIUS FRAME STA 813 BETWEEN LONGERON 29 LEFT AND 30.  REPAIRED SHEAR TIE IAW DC-9 SRM 53-03 AND DWG SR09530212.
